Alert archive / North Carolina / Wind Advisories in 2015
Wind Advisory 11, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this wind advisory at Oct 4, 2015, 4:05 AM EDT for 12 counties in North Carolina. It took effect at Oct 4, 2015, 8:00 AM EDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2015, 4:05 AM EDT (08:05 UTC)
- In effect from
- Oct 4, 2015, 8:00 AM EDT
- Expired
- Oct 5, 2015, 10:12 PM EDT
- In force
- 38 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Beaufort County, NC, Dare County, NC, Duplin County, NC, Greene County, NC, Hyde County, NC, Jones County, NC, Lenoir County, NC, Martin County, NC, Pamlico County, NC, Pitt County, NC, Tyrrell County, NC, Washington County, NC
The radar
The Morehead City radar (KMHX), 78 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 8.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
757 WWUS72 KMHX 040805 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 405 AM EDT SUN OCT 4 2015 ...SATURATED GROUNDS AND GUSTY WINDS COULD DOWN TREES AROUND THE AREA THROUGH MONDAY... NCZ029-044>047-079>081-090>095-098-103-104-042100- /O.NEW.KMHX.WI.Y.0011.151004T1200Z-151006T0400Z/ MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON... WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL... KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE... POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO... ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH... VANDEMERE...STONEWALL...MOREHEAD CITY...BEAUFORT...EMERALD ISLE... NEWPORT...JACKSONVILLE...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 405 AM EDT SUN OCT 4 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT MONDAY NIGHT. * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...TODAY THROUGH MONDAY EVENING. * IMPACTS...A FEW DOWNED TREES...POWER LINES...AND ISOLATED POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 11
4 follow-up statements
234 WWUS72 KMHX 050411 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1211 AM EDT MON OCT 5 2015 ...SATURATED GROUNDS AND GUSTY WINDS COULD DOWN TREES AROUND THE AREA THROUGH MONDAY... NCZ029-044>047-079>081-090>095-098-103-104-052100- /O.CON.KMHX.WI.Y.0011.000000T0000Z-151006T0400Z/ MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON... WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL... KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE... POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO... ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH... VANDEMERE...STONEWALL...MOREHEAD CITY...BEAUFORT...EMERALD ISLE... NEWPORT...JACKSONVILLE...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 1211 AM EDT MON OCT 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THROUGH LATE THIS EVENING. * IMPACTS...A FEW DOWNED TREES...POWER LINES...AND ISOLATED POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
391 WWUS72 KMHX 050814 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 414 AM EDT MON OCT 5 2015 ...SATURATED GROUNDS AND GUSTY WINDS COULD DOWN TREES AROUND THE AREA THROUGH THIS EVENING... NCZ029-044>047-079>081-090>095-098-103-104-060400- /O.CON.KMHX.WI.Y.0011.000000T0000Z-151006T0400Z/ MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON... WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL... KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE... POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO... ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH... VANDEMERE...STONEWALL...MOREHEAD CITY...BEAUFORT...EMERALD ISLE... NEWPORT...JACKSONVILLE...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 414 AM EDT MON OCT 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THROUGH LATE THIS EVENING. * IMPACTS...A FEW DOWNED TREES...POWER LINES...AND ISOLATED POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 11
402 WWUS72 KMHX 051917 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 317 PM EDT MON OCT 5 2015 ...SATURATED GROUNDS AND GUSTY WINDS COULD DOWN TREES AROUND THE AREA THROUGH THIS EVENING... NCZ029-044-045-079-080-090>092-052030- /O.CAN.KMHX.WI.Y.0011.000000T0000Z-151006T0400Z/ MARTIN-PITT-WASHINGTON-GREENE-BEAUFORT-DUPLIN-LENOIR-JONES- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... GREENVILLE...PLYMOUTH...SNOW HILL...HOOKERTON...WASHINGTON... RIVER ROAD...WALLACE...WARSAW...ROSE HILL...KENANSVILLE... BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...POLLOCKSVILLE... TRENTON 317 PM EDT MON OCT 5 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE WIND ADVISORY. WINDS WILL REMAIN GUSTY BUT SLOWLY DIMINISH THIS EVENING AND OVERNIGHT. $$ NCZ046-047-081-093>095-098-103-104-060400- /O.CON.KMHX.WI.Y.0011.000000T0000Z-151006T0400Z/ TYRRELL-MAINLAND DARE-MAINLAND HYDE-CRAVEN-PAMLICO-CARTERET- ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...COLUMBIA...NEW BERN...HAVELOCK... VANCEBORO...ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE... MINNESOTT BEACH...VANDEMERE...STONEWALL...MOREHEAD CITY... BEAUFORT...EMERALD ISLE...NEWPORT...JACKSONVILLE... KILL DEVIL HILLS...KITTY HAWK...NAGS HEAD...SOUTHERN SHORES 317 PM EDT MON OCT 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH LATE THIS EVENING. * IMPACTS...A FEW DOWNED TREES...POWER LINES...AND ISOLATED POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
287 WWUS72 KMHX 060212 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1012 PM EDT MON OCT 5 2015 ...WIND ADVISORY CANCELLED... .WINDS HAVE DROPPED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO DIMINISH OVERNIGHT. NCZ046-047-081-093>095-098-103-104-060315- /O.CAN.KMHX.WI.Y.0011.000000T0000Z-151006T0400Z/ TYRRELL-MAINLAND DARE-MAINLAND HYDE-CRAVEN-PAMLICO-CARTERET- ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...COLUMBIA...NEW BERN...HAVELOCK... VANCEBORO...ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE... MINNESOTT BEACH...VANDEMERE...STONEWALL...MOREHEAD CITY... BEAUFORT...EMERALD ISLE...NEWPORT...JACKSONVILLE... KILL DEVIL HILLS...KITTY HAWK...NAGS HEAD...SOUTHERN SHORES 1012 PM EDT MON OCT 5 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO DIMINISH OVERNIGHT. A FEW GUSTS TO 35 MPH WILL BE POSSIBLE NEAR THE WATER LATE THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Oct 4, 1:22 AM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Oct 4, 1:22 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
122 AM EDT SUN OCT 4 2015
.SYNOPSIS...
A STATIONARY FRONT WILL LINGER ALONG THE COASTAL PLAIN THIS
WEEKEND WITH LOW PRESSURE ALONG COASTAL SOUTH CAROLINA. THIS
SYSTEM WILL MOVE EAST EARLY NEXT WEEK AS HIGH PRESSURE BUILDS IN
FROM THE NORTHWEST.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 110 AM SUNDAY...SCATTERED HEAVY SHOWERS ARE INCREASING IN
COVERAGE...ESPECIALLY SOUTHERN AREAS THIS MORNING. BEST AXIS OF
DEEP MOISTURE AND LIFT CONTINUES OVER SOUTH CAROLINA...BUT WILL
SLOWLY SHIFT EAST AS UPPER LEVEL LOW SHIFTS EAST FROM NORTH
FLORIDA INTO THE ATLANTIC. THINK ACTIVITY REMAINS SCATTERED
OVERNIGHT WITH THE BEST COVERAGE SOUTHERN COUNTIES. NO BIG CHANGES
NEEDED TO CURRENT FORECAST AT THIS TIME. MAY BE ADDING WIND
ADVISORIES ON THE NEXT UPDATE. TEMPS OVERNIGHT WILL REMAIN MILD
WITH LOWS IN THE UPPER 60S TO LOWER 70S AREA WIDE.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
AS OF 355 PM SATURDAY...THE UPPER LOW WILL SHIFT SOUTHEAST OVER
SOUTHERN GA INTO NORTHERN FL SUNDAY. THE SURFACE LOW OFF SOUTH
CAROLINA WILL SLOWLY MOVE NORTHEAST OFF THE CAPE FEAR REGION BY
MIDDAY SUNDAY, HELPING TO PIVOT THE BEST LIFT/MOISTURE CONVERGENCE
AXIS ACROSS SOUTHERN COUNTIES OF ONSLOW/CARTERET COUNTY.
INCREASING POPS DURING THE DAY SUNDAY TO CATEGORICAL SOUTH WITH
LIKELY POPS NORTH. HAVE ADJUSTED THE FLOOD WATCH TO INCLUDE ONLY
COUNTIES ALONG AND SOUTH OF HWY 70 WHERE ADDITIONAL RAIN AMOUNTS
OF 2 TO 4 INCHES WILL BE POSSIBLE, AND CANCELLED THE FLOOD WATCH
ALONG AND NORTH OF HWY 64 WHERE MUCH LESS RAINFALL, UPWARDS OF 1
INCH, WILL BE LIKELY. NO CHANGES TO HIGH SURF ADVISORIES OR
COASTAL FLOOD WARNINGS OR ADVISORIES, SEE SECTIONS BELOW FOR MORE
DETAILS.
THE GRADIENT BETWEEN STRONG HIGH PRESSURE OVER NEW ENGLAND AND THE
LOW OVER SOUTH CAROLINA WILL TIGHTEN BY LATE IN THE DAY SUNDAY
WHICH WILL YIELD WIND GUSTS UPWARDS OF 30 MPH FOR THE OUTER BANKS.
INCREASING CLOUDS AND CHANCES FOR PRECIP WILL LIMIT INSOLATION
SUNDAY, THOUGH TEMPS WILL REMAIN NEAR NORMAL WITH HIGHS IN THE MID
TO UPPER 70S.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
AS OF 330 PM SATURDAY...ADDITIONAL HEAVY RAIN POSSIBLE SUNDAY
NIGHT INTO MON NIGHT...THEN DRY AND PLEASANT WEATHER FOR MID TO
LATE WEEK.
SUNDAY NIGHT THROUGH MONDAY NIGHT...STACKED LOW PRESSURE WILL
LIFT NE SOUTH OF THE REGION THRU THIS PERIOD. AXIS OF DEEP
MOISTURE AND LIFT WILL PUSH NE AND IMPACT THE REGION...ESPCLY THE
SRN TIER. ALL MDLS SHOW A SHARP GRADIENT IN RAINFALL WITH MUCH
LIGHTER AMOUNTS ACROSS THE NRN TIER AND HEAVIER AMOUNTS S. HAVE
POPS RANGING FROM HIGH CHC AND LIKELY N TO CATEGORICAL S. HAVE
ADDITIONAL RAINFALL AMOUNTS RANGING FROM 1/2 TO 1 INCHES NORTH TO
3 TO 5 INCHES SRN CST. GIVEN CURRENT SATURATED GROUND THIS RAIN
WOULD LEAD TO ADDITIONAL FLOODING POTENTIAL....ESPCLY AREAS ALONG
AND S OF A KINSTON TO HATTERAS LINE. GUSTY NE WINDS WILL PERSIST
ALONG THE CST WITH COOLER TEMPS. HIGHS WL ONLY BE IN THE UPR 60S
INLAND TO LOW/MID 70S CST MON. RAIN WILL BE TAPERING OFF AND
BEGINNING TO END INLAND MON NIGHT AS DEEPER MOISTURE SHIFTS E.
TUESDAY...WILL CONT SMALL POP CNTRL/SRN CST EARLY THEN DRY FOR THE
AFTN AS DRIER AIR CONTS TO WORK IN BEHIND DEPARTING LOW. WILL SEE
INCREASING SUN FROM W TO E WITH HIGHS MAINLY 70 TO 75 WITH MUCH
LOWER DEWPTS.
TUE NIGHT THROUGH FRIDAY...HIGH PRESSURE BUILDS SOUTHEAST FROM
THE GREAT LAKES AND OHIO VALLEY BRINGING IN SOME COOLER AND DRIER
AIR THROUGH LATE WEEK. SHOULD SEE MIN TEMPS MID/UPPER 50S INLAND
TO LOW/MID 60S COAST WITH HIGHS GENERALLY IN THE 70S. COMFORTABLE
DEWPOINTS IN THE 50S ARE LIKELY FOR MOST OF THE MID/LATE WEEK
PERIOD.
SATURDAY...MOISTURE WILL BEGIN TO INCREASE A BIT SAT AS WEAK COLD
FRONT APPROACHES/MOVES IN FROM THE NW...HAVE SILENT 20 POP IN FOR
NOW WITH HIGHS AGAIN IN THE 70S.
&&
.AVIATION /05Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /THROUGH SUNDAY/...
AS OF 115 AM SUNDAY...SOME MVFR CEILINGS INLAND WITH VFR
CONDITIONS ALONG THE COAST CURRENTLY. NORTHEAST WINDS AT 5 TO 15
MPH SHOULD PROVIDE SUFFICENT MIXING TO PRECLUDE ANY FOG FORMATION
OVERNIGHT. WITH INCREASING RAIN COVERAGE...ESPECIALLY AFTER
DAYBREAK ON SUNDAY...EXPECT WIDESPREAD MVFR CEILINGS AND VSBYS.
LONG TERM /SUNDAY NIGHT THROUGH THU/...
AS OF 3 PM SATURDAY...WIDESPREAD SUB-VFR CONDITIONS ARE LIKELY
SUNDAY NIGHT INTO MONDAY NIGHT WITH LIGHT TO MODERATE RAIN AND
EMBEDDED HEAVIER SHOWERS. BULK OF THE PRECIPITATION SHOULD MOVE
OFFSHORE BY EARLY TUESDAY MORNING WITH COOLER DRIER AIR ARRIVING
AS HIGH PRESSURE BUILDS SOUTH FROM THE GREAT LAKES. EXPECT VFR
CONDITIONS TUESDAY THRU THURSDAY.
&&
.MARINE...
SHORT TERM /TONIGHT AND SUNDAY/...
AS OF 115 AM SUNDAY...GUSTY NORTHEAST WINDS CONTINUE ON ALL
WATERS WITH 20 TO 25 KNOTS WITH SOME GUSTS TO AROUND 30 KNOTS
CURRENTLY. NO CHANGES TO CURRENT ADVISORIES. MAY UPGRADE ENTIRE
AREA TO A GALE WARNING ON THE NEXT UPDATE WITH TIGHT GRADIENT
BETWEEN COASTAL LOW AND HIGH PRESSURE BUILDING DOWN FROM THE
NORTHEAST.
LONG TERM /SUNDAY NIGHT THROUGH THU/...
AS OF 3 PM SATURDAY...GRADIENT BETWEEN LOW PRESSURE TO THE SOUTH
AND HIGH PRESSURE OVER NEW ENGLAND WILL LEAD TO GUSTY WINDS AND
VERY ROUGH SEAS THROUGH TUE. WINDS WILL BE IN THE 20 TO 30 KT
RANGE WITH A FEW GUSTS TO 35 KTS. COMBO OF SWELL FROM DISTANT
HURRICANE JOAQUIN COMBINED WITH THE WIND WAVE WILL LEAD TO ROUGH
SEAS OF 10 TO 15 FT OUTER WTRS AND COULD REACH 15 TO 20 FT OFF OBX
SUN NIGHT INTO MON. AS THE LOW DEPARTS AND HIGH PRES BUILDS IN
NRLY WINDS WILL GRAD DIMINISH TO 15 TO 20 KTS TUE NIGHT AND 10 TO
15 KTS WED INTO THU. SEAS WILL BE SLOW TO SUBSIDE WITH SCA CONT
THRU WED ALL WTRS AND WED NIGHT CNTRL AND NRN WTRS.
&&
.HYDROLOGY...
AS OF 3 PM FRI...FLOOD WARNING REMAINS IN EFFECT FOR CHICOD CREEK
AT SIMPSON...NE CAPE FEAR RIVER AT CHINQUAPIN...THE TRENT RIVER
AT POLLOCKSVILLE AND SWIFT CREEK AT STREETS FERRY. MONITORING
OTHER RIVERS FOR POSSIBLE FLOODING OVER THE WEEKEND INTO EARLY
NEXT WEEK AS LOCALLY HEAVY RAIN EXPECTED.
&&
.TIDES/COASTAL FLOODING...
AS OF 4 AM SAT...COASTAL FLOOD WARNING CONTINUES THROUGH MONDAY
EVENING FOR OUTER BANKS DARE. HIGH SURF ADVISORIES CONTINUE FOR
THE ENTIRE COAST WITH ROUGH SURF EXPECTED THROUGH THE WEEKEND WITH
INCREASING SOUTHEAST SWELL FROM DISTANT HURRICANE JOAQUIN. ROUGH
SURF...DUNE EROSION...OCEAN OVERWASH AND MINOR TO MODERATE WATER
LEVEL RISES EXPECTED ALONG THE COAST THROUGH THE WEEKEND. COASTAL
FLOOD ADVISORY REMAINS IN EFFECT FOR COASTAL COUNTIES AND COUNTIES
ADJACENT TO THE PAMLICO SOUND WITH MINOR WATER RISES 1-3 FT ABOVE
NORMAL EXPECTED THROUGH MONDAY ESPECIALLY AT TIMES OF HIGH TIDE.
HIGHEST IMPACTS EXPECTED TO BE FELT ALONG THE OUTER BANKS MAINLY
NORTH OF CAPE HATTERAS SUNDAY AND MONDAY WITH STRONG NORTHEAST
WINDS AND BUILDING SEAS. HIGH THREAT OF RIP CURRENTS CONTINUES
THROUGH THE WEEKEND FOR ALL BEACHES WITH LONG PERIOD SE SWELL FROM
DISTANT HURRICANE JOAQUIN.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH FROM 11 AM EDT THIS MORNING THROUGH MONDAY EVENING
FOR NCZ090>095-098-104.
HIGH SURF ADVISORY UNTIL 3 PM EDT MONDAY FOR NCZ095-098-104.
COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR NCZ095-098-
104.
COASTAL FLOOD WARNING UNTIL 8 PM EDT MONDAY FOR NCZ103.
COASTAL FLOOD ADVISORY UNTIL 2 PM EDT MONDAY FOR NCZ080-093-
094.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR AMZ136-137.
GALE WARNING FROM NOON TODAY TO 2 PM EDT MONDAY FOR AMZ130-131-
135-150-152-154.
SMALL CRAFT ADVISORY UNTIL 9 PM EDT WEDNESDAY FOR AMZ156-158.
&&
SYNOPSIS...DAG
NEAR TERM...CTC
SHORT TERM...DAG
LONG TERM...RF/CTC
AVIATION...RF/CTC/TL
MARINE...RF/CTC/TL
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Oct 3, 10:51 PM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1051 PM EDT SAT OCT 3 2015 NCZ093-094-050300- CRAVEN-PAMLICO- 1051 PM EDT SAT OCT 3 2015 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT MONDAY... ...FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ090>092-050300- DUPLIN-LENOIR-JONES- 1051 PM EDT SAT OCT 3 2015 ...FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-098-104-050300- CARTERET-ONSLOW-OUTER BANKS HYDE- 1051 PM EDT SAT OCT 3 2015 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 3 PM EDT MONDAY... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING... ...FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. HIGH SURF ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. HIGH SURF ADVISORY. COASTAL FLOOD ADVISORY. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>047-079-081-050300- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-MAINLAND HYDE- 1051 PM EDT SAT OCT 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ADDITIONAL RAINFALL UP TO ONE INCH IS EXPECTED SUNDAY INTO MONDAY. SOILS ARE ALREADY SATURATED WITH STANDING WATER IN MANY AREAS ACROSS EASTERN NC. IF FORECAST RAINFALL AMOUNTS INCREASE TO GREATER THAN TWO INCHES SUNDAY INTO MONDAY, THE FLOOD WATCH MAY NEED TO BE EXPANDED NORTH. RESIDENTS ARE URGED TO MONITOR THE LATEST FORECAST FOR UPDATES AND CHANGES TO THE RAINFALL FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ080-050300- BEAUFORT- 1051 PM EDT SAT OCT 3 2015 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-050300- OUTER BANKS DARE- 1051 PM EDT SAT OCT 3 2015 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. ADDITIONAL RAINFALL UP TO ONE INCH IS EXPECTED SUNDAY INTO MONDAY. SOILS ARE ALREADY SATURATED WITH STANDING WATER IN MANY AREAS ACROSS EASTERN NC. IF FORECAST RAINFALL AMOUNTS INCREASE TO GREATER THAN TWO INCHES SUNDAY INTO MONDAY, THE FLOOD WATCH MAY NEED TO BE EXPANDED NORTH. RESIDENTS ARE URGE TO MONITOR THE LATEST FORECAST FOR UPDATES AND CHANGES TO THE RAINFALL FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 10:59 AM EDT | River Flood Warning | MHX | Jones | 36 hr |
| Oct 4, 12:35 PM EDT | Special Weather Statement | MHX | Beaufort | 40 min |
| Oct 4, 2:27 PM EDT | Coastal Flood Advisory | MHX | Beaufort, Dare, Hyde, Pamlico, Tyrrell, Washington | 3 days |
Nearby
Wind Advisories in North Carolina, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.